Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having heart pain with 60% blockage in two areas of heart

I have had 4 stents put in June of 2010. I have a mild cold right now and I m experiencing pain on my left side breast area radiating into my armpit and sometimes into my back same area as the front. Not painful but uncomfortable. This has been happening off and on for the past three days, I don t know if I m being paranoid or if its related to my cold. I take anxiety pill because of stress but try to manage it without the pills most of the time. I am on blood thinners, high blood pressure pills and cholesteral pills in high dosage as there were two more areas that were an issue for blockage 60%. I have been perscribed 40mg a day to help flush the arteries of concern. My family doctor told me I will experience pains and tightness for up to a year after having stents put in. I m a little scared and I m looking for some expert advise to advise me of what I should do or if I m being paranoid.. Please help?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
HI WELL come to H cm
It could be anxiety related because you aresuffering from anxiety. Awreness of 60%
block in other arteries may be creating this anxiety. occasionally post platy pain is known so long your doctor is confidant you need not worry.At times there are stent
failure but usually it occures within 6mths of Plasty.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor